# SDR DXTA2014042505743

- Difficulty date: April 24, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N711QS
- Make and model: Gulstm 200
- Aircraft serial: 129
- Aircraft time: 6,618 hours, 4,003 cycles
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Condition: Chafed
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT CONTROL COLUMNS  CHAFED FROM THE AILERON CABLES INSIDE COLUMNS.    REMOVED CONTROL COLUMNS,  REWORKED IAW EO4AS5320110-502A02. REINSTALLED CONTROL COLUMNS IAW AMM 27-10-06 AND EO4AS5320110-502A02.
